메뉴 건너뛰기




Volumn 10, Issue 1, 1996, Pages 233-254

Extremal Solutions and Gronwall Inequality in Functional Setting

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0040228374     PISSN: 03924041     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Article
Times cited : (6)

References (28)
  • 1
    • 38249034063 scopus 로고
    • Differential inequalities for delay differential equations with piecewice constant argument
    • A. R. AFTABIZADEH - J. WIENER, Differential inequalities for delay differential equations with piecewice constant argument, Appl. Math. Comput., 24 (1987), 183-194.
    • (1987) Appl. Math. Comput. , vol.24 , pp. 183-194
    • Aftabizadeh, A.R.1    Wiener, J.2
  • 2
    • 1542679456 scopus 로고
    • On functional-differential inequalities and monotone operators
    • Perm. Politekh. Inst., Perm, i
    • N. V. AZBELEW - L. F. RAKHMATULLIAN, On functional-differential inequalities and monotone operators, Functional-differential equations (Russian), Perm. Politekh. Inst., Perm, i (1986), 3-9.
    • (1986) Functional-differential Equations (Russian) , pp. 3-9
    • Azbelew, N.V.1    Rakhmatullian, L.F.2
  • 3
    • 0010403462 scopus 로고
    • Integral inequalities and applications
    • D. BAINOV - P. SIMEONOV, Integral inequalities and applications, Math. Appl., 57 (1992).
    • (1992) Math. Appl. , vol.57
    • Bainov, D.1    Simeonov, P.2
  • 4
    • 34250577382 scopus 로고
    • A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations
    • I. BIHARI, A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta Math. Hungar., 7 (1956), 71-94.
    • (1956) Acta Math. Hungar. , vol.7 , pp. 71-94
    • Bihari, I.1
  • 5
    • 38249026315 scopus 로고
    • Existence, uniqueness, and continuous dependence for hereditary differential equations
    • P. BRANDI - R. CEPPITELLI, Existence, uniqueness, and continuous dependence for hereditary differential equations, J. Differential Equations, 81 (1989), 317-339.
    • (1989) J. Differential Equations , vol.81 , pp. 317-339
    • Brandi, P.1    Ceppitelli, R.2
  • 6
    • 0040276425 scopus 로고    scopus 로고
    • Uniqueness and continuous dependence for Carathéodory solutions of functional Cauchy problems
    • to appear
    • P. BRANDI - C. MARCELLI, Uniqueness and continuous dependence for Carathéodory solutions of functional Cauchy problems, Atti Sem. Mat. Fis. Univ. Modena, to appear.
    • Atti Sem. Mat. Fis. Univ. Modena
    • Brandi, P.1    Marcelli, C.2
  • 11
    • 0003243049 scopus 로고
    • Ordinary and delay differential equations
    • R. D. DRIVER, Ordinary and delay differential equations, Appl. Math. Sci., 20 (1968).
    • (1968) Appl. Math. Sci. , vol.20
    • Driver, R.D.1
  • 12
    • 0003261196 scopus 로고
    • Introduction to the theory and application of differential equations with deviating arguments
    • L. E. EL'SGOL'TS - S. B. NORKIN, Introduction to the theory and application of differential equations with deviating arguments, Math. Sci. Engrg., 105 (1973).
    • (1973) Math. Sci. Engrg. , vol.105
    • El'Sgol'Ts, L.E.1    Norkin, S.B.2
  • 13
    • 1542574547 scopus 로고
    • Sul principio della memoria evanescente
    • G. FICHERA, Sul principio della memoria evanescente, Rend. Sem. Mat. Univ. Padova, 68 (1982), 245-259.
    • (1982) Rend. Sem. Mat. Univ. Padova , vol.68 , pp. 245-259
    • Fichera, G.1
  • 15
    • 33847238155 scopus 로고
    • Existence, uniqueness and continuous dependence for hereditary systems
    • J. K. HALE - M. A. CRUZ, Existence, uniqueness and continuous dependence for hereditary systems, Ann. Mat. Pura Appl., 85 (1970), 63-81.
    • (1970) Ann. Mat. Pura Appl. , vol.85 , pp. 63-81
    • Hale, J.K.1    Cruz, M.A.2
  • 17
    • 1542469963 scopus 로고
    • Ereditary dependence in the theory of differential equations, Parts I and II
    • G. S. JONES, Ereditary dependence in the theory of differential equations, Parts I and II, Univ. of Maryland Reports (1965).
    • (1965) Univ. of Maryland Reports
    • Jones, G.S.1
  • 20
    • 84968491435 scopus 로고
    • Bounds on the norm of a solution of a general differential equation
    • C. E. LANGENHOP, Bounds on the norm of a solution of a general differential equation, Proc. Amer. Math. Soc., 11 (1960), 795-799.
    • (1960) Proc. Amer. Math. Soc. , vol.11 , pp. 795-799
    • Langenhop, C.E.1
  • 21
    • 0039090975 scopus 로고    scopus 로고
    • Comparison theorems in hereditary structures and applications
    • to appear
    • C MARCELLI, Comparison theorems in hereditary structures and applications, J. Math. Anal. Appl. to appear.
    • J. Math. Anal. Appl.
    • Marcelli, C.1
  • 22
    • 0005873851 scopus 로고
    • Sul problema di Cauchy per una struttura ereditaria di tipo iperbolico, Esistenza, unicità e dipendenza continua
    • A. SALVADORI, Sul problema di Cauchy per una struttura ereditaria di tipo iperbolico, Esistenza, unicità e dipendenza continua, Atti Sem. Mat. Fis. Univ. Modena, 32 (1983), 329-356.
    • (1983) Atti Sem. Mat. Fis. Univ. Modena , vol.32 , pp. 329-356
    • Salvadori, A.1
  • 23
    • 0004027152 scopus 로고
    • Differential inequalities
    • Warszawa
    • J. SZARSKI, Differential inequalities, Polish Sci. Publ., Warszawa, 1967.
    • (1967) Polish Sci. Publ.
    • Szarski, J.1
  • 24
    • 1542679452 scopus 로고
    • Existence of extremal solutions and comparison results for dealy differential equations in abstract cones
    • A. S. VATSALA - R. L. VAUGHN, Existence of extremal solutions and comparison results for dealy differential equations in abstract cones, Rend. Sem. Mat. Univ. Padova, 64 (1981), 1-14.
    • (1981) Rend. Sem. Mat. Univ. Padova , vol.64 , pp. 1-14
    • Vatsala, A.S.1    Vaughn, R.L.2
  • 25
    • 1542679458 scopus 로고
    • A generalization of Bellman's lemma
    • B. VISWANATHAM, A generalization of Bellman's lemma, Proc. Amer. Math. Soc., 14 (1963), 15-18.
    • (1963) Proc. Amer. Math. Soc. , vol.14 , pp. 15-18
    • Viswanatham, B.1
  • 27
    • 85030530675 scopus 로고
    • Differential inequalities
    • Inequalities (Birmingham, 1987)
    • W. WALTER, Differential inequalities, Inequalities (Birmingham, 1987), 249-283, Lecture Notes in Pure and Appl. Math., 129 (1991).
    • (1991) Lecture Notes in Pure and Appl. Math. , vol.129 , pp. 249-283
    • Walter, W.1
  • 28
    • 0001043652 scopus 로고
    • On the discrete analogues of some generalizations of Gronwall's inequality
    • D. WILLET - J. S. W. WONG, On the discrete analogues of some generalizations of Gronwall's inequality, Monatsh. Math., 69 (1965), 362-367.
    • (1965) Monatsh. Math. , vol.69 , pp. 362-367
    • Willet, D.1    Wong, J.S.W.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.